Repositorio de producción científica de la Universidad de Sevilla

Computational algorithm for obtaining Abelian subalgebras in Lie algebras

 

Advanced Search
 
Opened Access Computational algorithm for obtaining Abelian subalgebras in Lie algebras
Cites
Show item statistics
Icon
Export to
Author: Ceballos González, Manuel
Núñez Valdés, Juan
Tenorio Villalón, Ángel Francisco
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2009
Published in: International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering, 3 (10), 879-883.
Document type: Article
Abstract: The set of all abelian subalgebras is computationally obtained for any given finite-dimensional Lie algebra, starting from the nonzero brackets in its law. More concretely, an algorithm is described and implemented to compute a basis for each nontrivial abelian subalgebra with the help of the symbolic computation package MAPLE. Finally, it is also shown a brief computational study for this implementation, considering both the computing time and the used memory.
Cite: Ceballos González, M., Núñez Valdés, J. y Tenorio Villalón, Á.F. (2009). Computational algorithm for obtaining Abelian subalgebras in Lie algebras. International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering, 3 (10), 879-883.
Size: 227.0Kb
Format: PDF

URI: http://hdl.handle.net/11441/47966

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)